# SDR F3LA200400047

- Difficulty date: March 8, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,600 hours, 24,532 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED BODY FRAME CRACKED AND BENT IN FWD CARGO COMPARTMENT AT STA 460, STR 28R.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-00-07, FIG. 203.
